# SDR SWAA2022032949761

- Difficulty date: September 9, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 55,901 hours, 32,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tail Cone
- Condition: Delaminated
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE IS DENTED/DELAMINATED; L/H SIDE; 8' FORWARD OF AFT END; 7' UP FROM TAIL STROBE. DENT MEASURES 2.0'L; 1.5'W; AND .050'Y / REPAIRED DENT L/H SIDE 8' FORWARD OF AFT END; 7' UP FROM TAIL STROBE PER SRM 53-80-70-2R-1 RESTORED PRIMER PER AMM 51-21-72 RESTORED TOPCOAT PER AMM 51-21-73
